# SDR DL757010713

- Difficulty date: May 3, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 44,903 hours, 22,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A DOUBLER MODIFICATION TO THE SKIN CUTOUT FOR THE LOWER AFT VHF ANTENNA AT FS 1473 & RBL 3.2,  AN EXISTING REPAIR DOUBLER WAS FOUND.  THE EXISTING REPAIR  WAS REMOVED AN THE ANTENNA CUTOUT INCREASED TO REMOVE THE   PREVIOUS REPAIR FASTENER LOCATIONS.  AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 380557-14, REV BTO REPAIR THE AREA.
